Open Access
Translator Disclaimer
2005 The hyperplanes of {${DW(5,2)}$}
Harm Pralle
Experiment. Math. 14(3): 373-384 (2005).

Abstract

A (geometric) hyperplane of a geometry is a proper subspace meeting every line. We present a complete list of the hyperplane classes of the symplectic dual polar space {\small $DW(5,2)$}. Theoretical results from Shult, Pasini and Shpectorov, and the author guarantee the existence of certain hyperplanes. To complete the list, we use a backtrack algorithm implemented in the computer algebra system GAP. We finally investigate what hyperplane classes arise from which projective embeddings of {\small $DW(5,2)$}.

Citation

Download Citation

Harm Pralle. "The hyperplanes of {${DW(5,2)}$}." Experiment. Math. 14 (3) 373 - 384, 2005.

Information

Published: 2005
First available in Project Euclid: 3 October 2005

zbMATH: 1093.51012
MathSciNet: MR2172714

Subjects:
Primary: 05E15 , 05E20 , 51A50 , 51E20

Keywords: Backtrack algorithm , dual polar spaces , hyperplanes , subspace lattice , symplectic polar space

Rights: Copyright © 2005 A K Peters, Ltd.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.14 • No. 3 • 2005
Back to Top